11
IRUS Total
Downloads

The mean-square dichotomy spectrum and a bifurcation to a mean-square attractor

File Description SizeFormat 
ms.pdfAccepted version300.18 kBAdobe PDFView/Open
Title: The mean-square dichotomy spectrum and a bifurcation to a mean-square attractor
Authors: Doan, TS
Rasmussen, M
Kloeden, PE
Item Type: Journal Article
Issue Date: 1-Jan-2015
Date of Acceptance: 1-Apr-2014
URI: http://hdl.handle.net/10044/1/25623
DOI: https://dx.doi.org/10.3934/dcdsb.2015.20.875
ISSN: 1531-3492
Publisher: American Institute of Mathematical Sciences (AIMS)
Start Page: 875
End Page: 887
Journal / Book Title: Discrete and Continuous Dynamical Systems - Series B
Volume: 20
Issue: 3
Copyright Statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B following peer review. The definitive publisher-authenticated version Thai Son Doan and Martin Rasmussen 2015 "THE MEAN-SQUARE DICHOTOMY SPECTRUM AND A BIFURCATION TO A MEAN-SQUARE ATTRACTOR" DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES B Volume 20, Number 3, pp. 875–887 is available online at: https://dx.doi.org/10.3934/dcdsb.2015.20.875
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences